(Closed) Starting Clomid tonight, worried about side effects

posted 6 years ago in TTC
Post # 4
Member
186 posts
Blushing bee

@smokingpoint:  I get migraines periodically, and I had no side effects from clomid. I had way more headaches when I took Femara.

I have no difficulty ovulating either. My Darling Husband has low sperm count. My RE said that many times your shapes of your follicles can be off without you knowing, and that the goal is to produce more than one follicle so that you have a better chance of becoming pregnant.

Post # 6
Member
1406 posts
Bumble bee
  • Wedding: November 2011

I’m 36 and also have “unexplained infertility.”  I have done at least 3 rounds of Clomid.  Here were my symptoms:

1) A couple of headaches but nothing out of the ordinary.

2) Night sweats…never knew what these were until I took the Clomid.

3) I responded “too” well to the Clomid as it caused me to start “growing” cysts after 3 months of taking it.  One time it was so bad the doc put me on BCP for 4 months to shrink them….seemed counterintuitive to me.  

4) Some weight gain but the BCP I was prescribed caused me to be sick all the time and I lost all the weight I had put on.  

The Clomid didn’t work for me but neither did the shots/IUIs I did either.  I have never once been pregnant since trying over 9 years ago.  Ex-husband had borderline low sperm count but that was it.  

PM me if you have other questions.  This infertility thing SUCKS!

Post # 7
Member
1053 posts
Bumble bee
  • Wedding: October 2009

I just finished my first round of Clomid last night.  I’m prone to migraines too so I had the same concern.  Also, I ovulate regularly every month so we have pretty similar backgrounds.  My doctor thought the Clomid would give me the push I need to get PG.  A stronger O at least.  We’ll see πŸ™‚  I did have headaches and some nausea.  Taking it at night really helped me, but you want to take it at the same time once you start.  I was warmer at night for sure.  Mainly I noticed some cramping/tenderness in my ovaries, mild headaches, here and there nausea and that was about it.  Oh, it made me really tired as opposed to the insomnia others experienced.  Hope it works for both of us πŸ™‚

Post # 10
Member
1053 posts
Bumble bee
  • Wedding: October 2009

@smokingpoint:  I had that right away too!  I’m just now seeing even more side effects after being off it for 2 days.  I wonder if that’s bc I’m getting closer to O?  What CDs is your doctor having you take it? 

Post # 11
Member
764 posts
Busy bee
  • Wedding: September 2011

I was only on Clomid for two months. The first cycle, I was on 50 mg and had hot flashes and mood swings. The second cycle I was on 100 mg and only had some mood swings. Not sure how the higher dose affected me less but everyone is different.

Post # 12
Member
1053 posts
Bumble bee
  • Wedding: October 2009

@smokingpoint:  How many milligrams are you taking?

Post # 14
Member
1053 posts
Bumble bee
  • Wedding: October 2009

@smokingpoint:   Wow, that was rather open ended of her πŸ™‚   I have a shorter cycle too and my Dr started me on CD 3 with 50 mg so you can at least know that what your acu said was right!  And I agree, especially when you are looking into it on your own, on things like WB you want to have as much info as possible.  At least that is how I feel.  I’m not a good head in the sand person πŸ™‚  Hopefully you won’t see too many symptoms.  I feel like my first day after that 1 pill I didn’t really have any!

Post # 16
Member
824 posts
Busy bee
  • Wedding: January 2010

@smokingpoint:  Hi.  I”m also over 35.  And I’m starting my first round of clomid on Thursday (50mg).  I’m nervous about side effects too.  I’m hoping this is the kick I need.  I ovulate according to my temp charting but my follicles are kind of whimpy and therefore wouldn’t really be viable.  So I’m hoping the clomid gets them a little more pumped up.  Good Luck! Let us know how you are doing!!

The topic ‘Starting Clomid tonight, worried about side effects’ is closed to new replies.

Find Amazing Vendors